Deterministic and probabilistic discrepancies

William W.L. Chen Department of Mathematics, Macquarie University Giancarlo Travaglini Dipartimento di Statistica, Università di Milano-Bicocca, Edificio U7

TBD mathscidoc:1701.333155

Arkiv for Matematik, 47, (2), 273-293, 2007.5
In this paper, we compare some deterministic and probabilistic techniques in the study of upper bounds in problems related to certain mean square discrepancie with respect to balls in the$d$-dimensional unit torus, and show that the quality of these techniques depends in an intricate way on the dimension$d$under consideration.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 371 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{william2007deterministic,
  title={Deterministic and probabilistic discrepancies},
  author={William W.L. Chen, and Giancarlo Travaglini},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203625691031964},
  booktitle={Arkiv for Matematik},
  volume={47},
  number={2},
  pages={273-293},
  year={2007},
}
William W.L. Chen, and Giancarlo Travaglini. Deterministic and probabilistic discrepancies. 2007. Vol. 47. In Arkiv for Matematik. pp.273-293. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203625691031964.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved